# SDR S2YA01009

- Difficulty date: May 7, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N353SK
- Make and model: Dorner DO328300
- Aircraft serial: 3164
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 2240530000
- Condition: Faulty
- Location: Rt Mlg
- Part time: 320 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2297 - YYZ-MKE, DURING CRUISE, THE RIGHT MAIN GEAR UNLOCK LIGHT ILLUMINATED.  THE FLIGHT CREW LANDED IN MKE WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE RIGHT MLG, NO DEFECTS WERE FOUND.  MAINTENANCE REPLACED THE RIGHT MLG UPLOCK ASSEMBLY FOR TROUBLESHOOTING.  PERFORMED OPS CHECK AND RETURNED THE AIRCRAFT TO SERVICE. (M)
